# SDR DHL2001727560

- Difficulty date: August 16, 2001
- Submitted: September 14, 2001
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727-200
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 651734748
- Part serial: 634
- Condition: Delaminated
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON C-CHECK, REMOVED NR 3 SPOILER PANEL AND ROUTED TO S/R FOR REPAIR PER B-727 MM 27-61-1.  INSTALLED NEW NR 3 SPOILER PANEL AS B-727 MM 27-61-1.  PERFORMED OPS CHECK FOR FAIRING AND FITTING PER MM 27-61-1.  OPS CHECK FOR OPERATION OK PER SPOILER NR 3 B-727 MM 27-30-61.
